# SDR AALA202503317202

- Difficulty date: March 25, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 47,639 hours, 19,220 cycles
- System (JASC): 5270 · Door Warning System
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00013045
- Condition: Faulted
- Location: Zone 100
- Part time: 47,668 hours, 19,238 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 SLIDE PRESSURE ON FLIGHT ATTENDANTS PANEL DISPLAYS LOW PRESSURE MESSAGE AND IS ORANGE. MAINTENANCE REPLACED THE "B" DECODER ENCODER UNIT 300RH4 (DEU) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-42.
